# SDR AT0200010

- Difficulty date: February 16, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL IN AFT CABIN.  PERFORMED GVI AND SYSTEM CHECKS, AIRCRAFT SHOWS NO SIGN OF ORIGIN OF ODOR.
